# SDR 9806066719

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Failed
- Location: J-Box 41
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE AURAL WARNING HORN SOUNDED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPAIRED WIRING IN J-BOX 41, OPERATIONAL CHECK GOOD.
